# SDR C2XA99IA591

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - DURING FLIGHT 3919, THE CRWE REPORTED THE LAVATORY AND BAGGAGE SMOKE WARNING ILLUMINATED AFTER TAKEOFF.  THE CREW DISCHARGED THE BAGGAGE FIRE BOTTLES AND RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A DEFECTIVE CARGO SMOKE DETECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
